MathSciNet Relay Station
MathSciNet bibliographic data
MR1689343 52A38 (44A12 52A20)
Gardner, R. J.; Koldobsky, A.; Schlumprecht, T. An analytic solution to the Busemann-Petty problem on sections of convex bodies. Ann. of Math. (2) 149 (1999), no. 2, 691–703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement